# SDR CALA2017061601847

- Difficulty date: June 16, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 89,833 hours, 12,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT WHEN THROTTLES AT IDLE.  PERFORMED AN ENGINE RUN AND PACK BURN IAW JRH 2-200-36,  NO STRONG ODORS NOTED.
